# SDR SWIA200311862

- Difficulty date: March 30, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 6,635 hours, 5,381 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3839
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 3,287 hours, 2,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LIFTOFF RECEIVED A WHITE STATUS SPOILERON FAULT MESSAGE ON BOTH RIGHT AND LEFT SIDES.  REPLACED BAD SPOILERON PCU IAW MM CH 27-62-01.  LEAK CHECK GOOD.  OPS CHECK GOOD.
